Non-Aspirin Packs with 2 Tablets

Continue Shopping or View Cart

Great deal on portable pain relief tablets.
Use for temporary relief of aches, pains, headaches, and for the reduction of fever.
These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets.
Active Ingredient: Acetaminophen 325 mg.


Related Items